MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jen.2024.03.003

Медицинская библиотека · Journal of emergency nursing · 2024

A Rare Cause of Coagulopathy in the Emergency Department: Cefoperazone Use.

Ocak Metin, Yıldız Hatice, Yadigaroğlu Metin, Yücel Murat, Güzel Murat

СтатьяКлинический случайПеревод пока не подготовлен

Аннотация

Cefoperazone (CPZ) is an antibiotic widely used for moderate to severe infections, especially in countries where resources are difficult to access. This case report aimed to draw attention to coagulopathy, a potential side effect of CPZ. This side effect can cause high mortality and morbidity in patients. In the mechanism of CPZ causing coagulopathy, it is reported that effects such as binding to vitamin K, disrupting vitamin K metabolism, and preventing platelet aggregation are responsible. In this presentation, a case who came to the emergency department with the complaint of hematuria caused by coagulopathy after the use of CPZ-containing antibiotics (CPZ + sulbactam) is presented.

Для цитирования: Ocak Metin, Yıldız Hatice, Yadigaroğlu Metin, Yücel Murat, Güzel Murat. A Rare Cause of Coagulopathy in the Emergency Department: Cefoperazone Use.. Journal of emergency nursing. 2024. DOI: 10.1016/j.jen.2024.03.003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.